RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, paper published in the English version journal (Mi mz11801)  

Papers published in the English version of the journal

Variational Primitive of a Differential form

Ammar Alsaedy

Department of Mathematics, College of Science, Al-Nahrain University, Baghdad, Iraq

Abstract: In this paper, a Dirichlet-to-Neumann operator related to the Cauchy problem for the gradient operator with data on a part of the boundary is defined. To this end, a nonlinear relaxation of this problem, which is a mixed boundary problem of Zaremba type for the p-Laplace equation, is considered.

Keywords: Dirichlet-to-Neumann operator, Cauchy problem, p-Laplce operator, calculus of variations.


English version:
Mathematical Notes, 2018, 104:2, 161–166

Bibliographic databases:

Received: 16.09.2017
Language:

Citation: Ammar Alsaedy, “Variational Primitive of a Differential form”, Math. Notes, 104:2 (2018), 161–166

Citation in format AMSBIB
\Bibitem{Al-18}
\by Ammar~Alsaedy
\paper Variational Primitive of a Differential form
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 161--166
\mathnet{http://mi.mathnet.ru/mz11801}
\crossref{https://doi.org/10.1134/S0001434618070179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054494032}


Linking options:
  • http://mi.mathnet.ru/eng/mz11801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020